# SDR DALA2024052305460

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 71,871 hours, 27,417 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 377 Lbl26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 SEAT TRACK CORRODED AT STA 377 APPROXIMATELY LBL 26. DOT 16. I- 13. CORRECTIVE ACTION: MATERIAL REMOVED AND FOUND TO BE OUT OF ALLOWABLE LIMITS IAW B757 SRM 51-10-02-0G AND B757 SRM 53-00-52-1A. REMOVED AND REPLACED SEAT TRACK SECTION AT STA 365-440 LBL 24.5 IAW B757 SRM. (0354634)
